# SDR FDEA202201210111

- Difficulty date: January 21, 2022
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: N927FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27220
- Aircraft time: 71,010 hours, 27,533 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MDIS  927     33-50  7796     21JAN22  MUC  FACT  U  EMERGENCY SLIDE LIGHT AT DOOR 1L INOP.   AMM: 33-51-06-2-1 DOOR 1L ESCAPE SLIDE LIGHT LAMP  REMOVED AND REPLACED. FUNCTION OK. PER GMM 12-7-600 LAMP MPN 767  SERIAL NUMBER: NONE
